Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Forms of Engel Functions

C. E. V. Leser
Econometrica
Vol. 31, No. 4 (Oct., 1963), pp. 694-703
Published by: The Econometric Society
DOI: 10.2307/1909167
Stable URL: http://www.jstor.org/stable/1909167
Page Count: 10
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Forms of Engel Functions
Preview not available

Abstract

The properties of various forms of Engel functions satisfying the additivity criterion are investigated. It is suggested that a form of relationship used by H. Working, but recently neglected, offers on balance great advantages. A logical generalisation of it yields a flexible function from which a good fit may be expected for most commodity groups.

Page Thumbnails

  • Thumbnail: Page 
694
    694
  • Thumbnail: Page 
695
    695
  • Thumbnail: Page 
696
    696
  • Thumbnail: Page 
697
    697
  • Thumbnail: Page 
698
    698
  • Thumbnail: Page 
699
    699
  • Thumbnail: Page 
700
    700
  • Thumbnail: Page 
701
    701
  • Thumbnail: Page 
702
    702
  • Thumbnail: Page 
703
    703